Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is EPS? Willow

Posted by IsoM on December 28, 2001, at 17:03:50

In reply to What is EPS? (nm), posted by Willow on December 28, 2001, at 16:32:24

It means extrapyramidal symptoms - muscle disturbances & movements such as restlessness, tremors, & muscle stiffness that are side effects of some antipsychotic medications. They're generally more common with older medications than the newer ones.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:87920
URL: http://www.dr-bob.org/babble/20011222/msgs/88078.html